# SDR YENA2024011900074

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,136 hours, 1,340 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC10728
- Condition: Failed
- Location: Apu
- Part time: 9,031 hours, 871 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) "APU AUTO SHUTDOWN ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED FCU IAW AMM 49-41-00. PERFORMED OPS TEST OF APU  PER 24-41-00 OF THE AMM. TEST NORMAL. NO LEAKS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
